# SDR UIEA2019071804781

- Difficulty date: July 18, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,317 hours, 10,549 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR EICAS RTB PHNL. NOTE: INDICATION WENT OUT APROX. 12000 FEET MSL. ( PERFORM BITE/FAULT ON SPESU PER AMM 32-09-11, NO FAULTS FOUND. PERFORM MEASUREMENTS OF TARGETS AND ADJUST IAW AMM 52-71-09, MEASUREMENT 2.35 MM FROM TOP LEVER TARGET S891 1.54 MM BETWEEN STOP LEVER AND STOP BOLT, ALL MEASUREMENTS WITHIN LIMITS PER AMM 52-21-07.  LP 1065679 - M3: PERFORMED PRESSURIZATION CHECK PER AMM 05-51-24 TO TEST PROX SWITCHES OF MAIN CARGO DOOR, TEST OK, NO DOOR MESSAGES OR LIGHTS.  )
